Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2012, 5:16 PM EDT for Morgan County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2012, 5:16 PM EDT (21:16 UTC)
- Expired
- Jul 9, 2012, 5:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Morgan County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1537 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742 WWUS82 KFFC 092116 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 516 PM EDT MON JUL 9 2012 GAZ049-092145- 516 PM EDT MON JUL 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN MORGAN COUNTY UNTIL 545 PM EDT... AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER REESE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MORGAN COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE REESE...RUTLEDGE...HARD LABOR CREEK STATE PARK AND MADISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3370 8348 3348 8341 3353 8365 3366 8362 TIME...MOT...LOC 2116Z 315DEG 6KT 3357 8358 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:51 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 9, 2:51 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT MON JUL 9 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... UPPER LEVEL TROUGH SITUATED OVER SOUTHERN MISSISSIPPI INTO TUESDAY...SUPPLYING AMPLE MOISTURE TO THE REGION AS STATIONARY BOUNDARY STRETCHES ACROSS THE TN VALLEY. THIS BOUNDARY WILL SLOWLY SINK SOUTHWARD INTO NORTH GEORGIA THROUGH THE SHORT TERM...KEEPING SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. MODELS NOT ENTIRELY IN AGREEMENT WITH LOCATION AND TIMING OF THE FRONTAL BOUNDARY AS IT MOVES SOUTHWARD...AND SO HAVE TRIED TO GO WITH A BLEND OF THE MODELS...SIDING SLIGHTLY WITH THE WETTER GFS THROUGH MUCH OF THE SHORT TERM. HAVE GONE WITH GOOD CHANCE TO LIKELY POPS NORTH OF THE ATL METRO AREA THROUGH WEDNESDAY...AND AT LEAST LOW END CHANCE POPS ACROSS THE METRO AREA SOUTHWARD INTO THE CSG AND MCN AREAS. BEST THUNDER CHANCES WILL BE EACH AFTERNOON...WHERE DIURNAL HEATING WILL CONTRIBUTE TO ATMOSPHERIC INSTABILITY. THROUGH WEDNESDAY...THIS BOUNDARY WILL MAKE LITTLE SOUTHWARD PROGRESSION INTO THE LONG TERM...WHICH WILL ALLOW SOME DECENT 1.5-2 INCH RAINFALL AMOUNTS THROUGH THURSDAY. OVERALL...EXPECTING MOST STORMS TO REMAIN BELOW SEVERE LIMITS TUESDAY AND WEDNESDAY...ALTHOUGH ISOLATED STRONG STORMS AND A FEW SEVERE STORMS ARE POSSIBLE. MODERATE INSTABILITY COMBINED WITH LIMITED SHEAR AND AMPLE MOISTURE WILL KEEP GUSTY WINDS...SMALL HAIL...AND HEAVY RAIN THE PRIMARY CONCERNS. AS FOR TEMPERATURES...PLENTY OF CLOUD COVER AND POTENTIAL PRECIP ACTIVITY SHOULD KEEP MORNING LOWS FROM DROPPING SIGNIFICANTLY...SO HAVE GONE A DEGREE OR TWO HIGHER THAN MAV/MET BLEND. HIGH TEMPERATURES WILL GRADUALLY COOL INTO THE MID TO UPPER 80S INTO THE LATE SHORT TERM INTO THE EXTENDED WITH THE SHOWER ACTIVITY CONTINUING. 31 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO CHANGES FROM PREVIOUS LONG TERM FORECAST. PREVIOUS DISCUSSION FOLLOWS... /ISSUED AT 415 AM EDT MON JUL 9 2012/ MODELS AGREE ON KEEPING A TROUGH ACROSS THE SOUTHEAST INTO THE NORTHERN GULF THROUGH THE PERIOD. A FRONTAL BOUNDARY TO THE NORTH SINKS SOUTHWARD THROUGH THE MIDDLE OF THE WEEK...HOWEVER IT IS UNCERTAIN HOW FAR SOUTH THE BOUNDARY WILL ACTUALLY GET. OVERALL THE PATTERN LOOKS LIKE THERE SHOULD BE AVAILABLE MOISTURE AND MODERATE INSTABILITY THROUGH THE LONG TERM...FAVORING THE NORTHERN PORTION OF THE STATE WITH HIGHER POPS. BY THE END OF THE WEEK THE UPPER RIDGE BUILDS BACK TO THE WEST SOMEWHAT SO HAVE LOWERED POPS A BIT FOR THE WEEKEND. 41/17 && .AVIATION... 18Z UPDATE... EXPECTING VFR CONDITIONS THROUGH THE PERIOD. CONVECTION SHOULD BE CONCENTRATED ACROSS FAR NORTH GEORGIA TODAY...GRADUALLY SPREADING SOUTH INTO THE METRO ATL AREA TONIGHT. MODELS DIFFER ON TIMING AND POSITION...BUT BELIEVE BEST CHANCES FOR ATL AREA WILL BE 20-00Z TODAY. EXPECT SOME CLEARING OVERNIGHT WITH GENERALLY SCT CONDITIONS...WITH INCREASING COVER INTO TUESDAY. PRECIP CHANCES SHOULD BE ON THE RISE TUESDAY...AND HAVE INDICATED PROB30 FOR AFTER 17-18Z. RAIN/THUNDER CHANCES CONTINUE TO INCREASE INTO TUESDAY NIGHT...JUST BEYOND THE VALID TAF PERIOD. WINDS SHOULD VARY BETWEEN WSW AND W...AT 8-11KTS TODAY...3-5KTS OVERNIGHT...AND THEN 7-10KTS AGAIN ON TUESDAY. SOME LOW END GUSTS ARE ALSO POSSIBLE. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE IS HIGH ON ALL ELEMENTS...EXCEPT FOR MODERATE ON TIMING OF TSRA. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 93 71 89 / 40 50 60 50 ATLANTA 74 92 73 88 / 30 40 50 60 BLAIRSVILLE 69 83 68 81 / 60 70 70 70 CARTERSVILLE 70 91 69 88 / 50 60 60 60 COLUMBUS 74 94 73 92 / 20 30 40 40 GAINESVILLE 73 90 71 86 / 50 60 70 60 MACON 73 96 72 93 / 20 30 30 40 ROME 71 92 71 90 / 60 60 60 60 PEACHTREE CITY 71 92 69 89 / 20 40 40 50 VIDALIA 77 96 74 94 / 20 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 9, 4:44 AM EDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT MON JUL 9 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 444 AM EDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .SYNOPSIS... WEAKENING HIGH PRESSURE WILL REMAIN OVER NORTH AND CENTRAL GEORGIA TODAY. MOISTURE WILL INCREASE OVER MUCH OF THE AREA AS A SURFACE BOUNDARY TO OUR NORTH BEGINS TO SAG SOUTHWARD TOWARD THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL... BRIEF WIND GUSTS AND FREQUENT LIGHTNING. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING HOWEVER THERE COULD BE A THUNDERSTORM AT MOST ANY TIME. .DISCUSSION... VERTICAL SHEAR WILL REMAIN WEAK...HOWEVER CAPE VALUES SHOULD INCREASE TO AROUND 2000 THIS AFTERNOON. THIS SHOULD SUPPORT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY WITH THE BEST CHANCES FOR THUNDERSTORMS FAVORING NORTH GEORGIA FOR MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 4:09 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT MON JUL 9 2012
GAZ045-046-055-057-092045-
409 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN ROCKDALE...DEKALB...HENRY AND CLAYTON COUNTIES UNTIL 445 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT GILLEM...MOVING SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
ROCKDALE...DEKALB...HENRY AND CLAYTON COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEDAR GROVE...
PANTHERSVILLE...GRESHAM PARK...FORT GILLEM...LAKE CITY...MORROW...
RIVERDALE...FOREST PARK...CONLEY...ELLENWOOD...SNAPFINGER...LAKE
SPIVEY...REX...HIDDEN VALLEY PARK AND PANOLA MOUNTAIN STATE PARK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3365 8442 3365 8435 3374 8435 3366 8401
3341 8409 3358 8446
TIME...MOT...LOC 2009Z 294DEG 18KT 3362 8431Special weather statement, Jul 9, 4:31 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT MON JUL 9 2012
GAZ071-082-092115-
431 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE AND BIBB COUNTIES UNTIL 515 PM EDT...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE TOBESOFKEE...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE AND BIBB COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAKE TOBESOFKEE AND LIZELLA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3277 8384 3277 8385 3280 8386 3282 8389
3285 8389 3285 8395 3289 8399 3297 8384
3283 8369 3276 8384
TIME...MOT...LOC 2031Z 223DEG 4KT 3286 8384Special weather statement, Jul 9, 4:53 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 453 PM EDT MON JUL 9 2012 GAZ072-092130- 453 PM EDT MON JUL 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN JONES COUNTY UNTIL 530 PM EDT... AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAMES...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JONES COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE POSTELL...CLINTON...GRISWOLDVILLE...GRAY...MOUNTAIN SPRINGS...JAMES AND GREENBERRY CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3306 8345 3293 8336 3285 8351 3302 8362 TIME...MOT...LOC 2053Z 250DEG 5KT 3297 8349
Special weather statement, Jul 9, 5:03 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT MON JUL 9 2012
GAZ046>048-092130-
503 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON...ROCKDALE AND NEWTON COUNTIES UNTIL 530 PM EDT...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGIA INTERNATIONAL HORSE PARK...MOVING
EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON...ROCKDALE AND NEWTON COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MAGNET...LAKEVIEW
ESTATES...MILSTEAD...CONYERS...GEORGIA INTERNATIONAL HORSE PARK...
ALMON...GUM CREEK...BRICK STORE...STARRSVILLE...PORTERDALE...
OXFORD...COVINGTON AND JERSEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3373 8405 3376 8402 3371 8371 3350 8377
3359 8409
TIME...MOT...LOC 2103Z 284DEG 9KT 3365 8396Special weather statement, Jul 9, 5:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT MON JUL 9 2012
GAZ036>038-049-092145-
505 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE...OCONEE...MORGAN AND CLARKE COUNTIES UNTIL 545 PM
EDT...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BISHOP...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OGLETHORPE...OCONEE...MORGAN AND CLARKE COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EASTVILLE...
FARMINGTON...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...STATE
BOTANICAL GARDEN OF GEORGIA...WHITEHALL...ROSE HILL...BARNETT
SHOALS...MAXEYS AND ARNOLDSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3375 8325 3376 8328 3374 8330 3372 8349
3389 8351 3395 8323 3376 8317
TIME...MOT...LOC 2105Z 262DEG 8KT 3382 8338Special weather statement, Jul 9, 5:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 516 PM EDT MON JUL 9 2012 GAZ049-092145- 516 PM EDT MON JUL 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN MORGAN COUNTY UNTIL 545 PM EDT... AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER REESE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MORGAN COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE REESE...RUTLEDGE...HARD LABOR CREEK STATE PARK AND MADISON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3370 8348 3348 8341 3353 8365 3366 8362 TIME...MOT...LOC 2116Z 315DEG 6KT 3357 8358
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 52 min |
| Jul 9, 2:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 9, 4:02 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jul 9, 4:09 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 36 min |
| Jul 9, 4:31 PM EDT | Special Weather Statement | FFC | Bibb | 44 min |
| Jul 9, 4:53 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jul 9, 5:03 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 27 min |
| Jul 9, 5:05 PM EDT | Special Weather Statement | FFC | Oconee | 40 min |
| Jul 9, 5:22 PM EDT | Special Weather Statement | FFC | Wilkinson | 38 min |
| Jul 9, 5:30 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Jul 9, 5:38 PM EDT | Special Weather Statement | FFC | Walton | 37 min |
| Jul 9, 5:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jul 9, 6:12 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jul 9, 6:13 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 32 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | FFC | Newton | 26 min |
| Jul 9, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Morgan, Oconee, Walton | 53 min |
| Jul 9, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 49 min |
| Jul 9, 6:31 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 29 min |
| Jul 9, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 40 min |
| Jul 9, 6:37 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 9, 6:41 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 9, 6:42 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 9, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 38 min |
| Jul 9, 7:02 PM EDT | Special Weather Statement | FFC | Clarke | 28 min |
| Jul 9, 7:05 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 9, 7:06 PM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Jul 9, 7:11 PM EDT | Special Weather Statement | FFC | Madison | 34 min |
| Jul 9, 7:14 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| Jul 9, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 25 min |
| Jul 9, 7:32 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jul 9, 7:45 PM EDT | Special Weather Statement | FFC | Haralson | 30 min |
| Jul 9, 7:50 PM EDT | Special Weather Statement | FFC | Butts | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.